# SDR AALA961861

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - DURING OVERNIGHT CHECK, FUOND EMERGENCY EXIT FLOOR PATH LIGHTING AT ROW 21 A/B BROKEN.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT ROW 21 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
